MathSciNet Relay Station
MathSciNet bibliographic data
MR1501260 53B40
Veblen, Oswald; Thomas, Tracy Yerkes The geometry of paths. Trans. Amer. Math. Soc. 25 (1923), no. 4, 551–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement